Translator Disclaimer
October 2012 A generalization of k-Cohen–Macaulay simplicial complexes
Hassan Haghighi, Siamak Yassemi, Rahim Zaare-Nahandi
Author Affiliations +
Ark. Mat. 50(2): 279-290 (October 2012). DOI: 10.1007/s11512-010-0136-y

Abstract

For a positive integer k and a non-negative integer t, a class of simplicial complexes, to be denoted by k-CMt, is introduced. This class generalizes two notions for simplicial complexes: being k-Cohen–Macaulay and k-Buchsbaum. In analogy with the Cohen–Macaulay and Buchsbaum complexes, we give some characterizations of CMt (=1−CMt) complexes, in terms of vanishing of some homologies of its links, and in terms of vanishing of some relative singular homologies of the geometric realization of the complex and its punctured space. We give a result on the behavior of the CMt property under the operation of join of two simplicial complexes. We show that a complex is k-CMt if and only if the links of its non-empty faces are k-CMt−1. We prove that for an integer sd, the (ds−1)-skeleton of a (d−1)-dimensional k-CMt complex is (k+s)-CMt. This result generalizes Hibi’s result for Cohen–Macaulay complexes and Miyazaki’s result for Buchsbaum complexes.

Funding Statement

H. Haghighi was supported in part by a grant from K. N. Toosi University of Technology.
S. Yassemi and R. Zaare-Nahandi were supported in part by a grant from the University of Tehran.

Citation

Download Citation

Hassan Haghighi. Siamak Yassemi. Rahim Zaare-Nahandi. "A generalization of k-Cohen–Macaulay simplicial complexes." Ark. Mat. 50 (2) 279 - 290, October 2012. https://doi.org/10.1007/s11512-010-0136-y

Information

Received: 7 June 2010; Published: October 2012
First available in Project Euclid: 31 January 2017

zbMATH: 1256.13011
MathSciNet: MR2961323
Digital Object Identifier: 10.1007/s11512-010-0136-y

Rights: 2011 © Institut Mittag-Leffler

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.50 • No. 2 • October 2012
Back to Top